Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

15 results for tags: loss



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Member

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over-the-counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 15 results

  1. Hey guys, I’m a 19 year old girl and went on a very successful Accutane course of 40mg from December 2015 -August 2016. I don’t regret it and adore my current skin, but hair loss was always the ONE THING I didn’t want to experience. I was happy to risk the other side effects, even liver damage. What I didn’t want to do, however, was trade in one aesthetic problem for another. I started experiencing telogen effluvium hair loss in June (it was then that I started shedding moderate amount
  2. My dermatologist allowed me to try 40 MG of Myorisan (Accutane). I'm 5'11" and weigh roughly 175 pounds. I took 11 capsules, then stopped after I noticed one morning I woke up and noticed hearing loss in both my ears, it was worse in my right ear. What does Accutane do exactly to your ears? I figured, like the rest of your face, nose, etc, it dries everything. Is there some type of fluid inside my ears that was affected? I don't know the whole anatomy of the ear. Anyways, I'm trying to f
  3. Hey guys, This is my first post here, so bear with me! Anyway, I started accutane a little less than a month ago, and I'm a male, 19, and 150 pounds. My acne is by no means severe, or even moderate. I would call it mild, but persistent (my nurse practitioner views accutane as the first-line treatment for practically all acne cases, no matter how slight). I am currently taking 40mg, soon to bump up to 80mg. Within one week of treatment, I noticed that my hair undoubtedly has been shedding. Li
  4. I looked up some side effects of Differin and hair loss is included among them. There are a couple Differin-related hair loss threads on this forum, but they don't have many replies. The information that I have learned is that vitamin A toxicity can happen, since Differin and other retinoids are derivatives of vitamin A. However, hair loss is not listed on the package because it is not a confirmed side effect. I am concerned: I don't think my acne is going away (I've been using Differin
  5. Hey guys. I'm on my third month of Accutane at 40mg. When I started, I was 108-ish pounds and 5'3 (roughly), but my weight fluctuates. Since then, I've lost a bit of weight. I'm 101 pounds now and I have absolutely no appetite. The thought of food sometimes nauseates me. I'm worried that this is a very unhealthy weight for me... Any thoughts?
  6. I'm starting to freak out now. I'm a 17 year old male who just finished a 5 month accutane course exactly a month ago. I was on 80 mg per day at 6'2, 150 lbs. I don't have any acne on my face at all right now. My face looks good but I do still have quite a few red marks on my face. Anyway, I'm not too worried about the red marks right now. But now I'm freaking out. For about a week or so it seems that my hair is thinning and a lot of hair is falling out. My hair showed absolutely no
  7. Hi all I'm currently five weeks into my treatment with isotretinoin. I have a history of mild but very persistent, unresponsive and inflammatory acne that leaves my skin with severe post-inflammatory hyperpigmentation. I'm on 80mg/ week (20mg Tue, Thurs, Sat + Sun). Before I started the course I was losing hair excessively and this prompted me to have bloods and other tests done to find the cause. My doctor attributed it to Vitamin D and iron deficiency. Although I supplemented my hair conti
  8. Hey all - First of all I'm 21 years old and sexually active so I decided to start taking birth control. I was just on Apri for two months and my acne was absolutely horrific. I had mild breakouts before starting a birth control pill, but Apri made my skin disgusting. The breakouts are mostly on my forehead, cheeks and chin (sometimes neck). It also gave me a crazy appetite and I've gained about 8 pounds since I started taking it. After calling my doctor, I switched over to Ocella today and
  9. Hello everyone. Basically my situation is this: I have grown up jumping around to a bunch of different dermatologists, and I've been prescribed just about every topical and antibiotic medication in the book. I always used to have pretty bad acne on my face, but I've gotten that cleared up except for the occasional pustule, and blackheads on my nose. My biggest problems are my chest, shoulders, neck, and back. These areas of my body still have pretty big and often times painful pustules and c
  10. How do you lose your weight? I was told to try pure chimp super tea for that, have you heard any info about that?
  11. I'm about 2 1/2 months into my treatment. My symptoms so far are muscle and joint soreness and fatigue. Oddly enough, dry skin hasn't really been a problem with me. I guess it's the jojoba oil doing its job. Anyways, lately I've been having a tiny vision problem. It's almost like a slight fog over half of my pupil that comes and goes. I've never had vision problems, and I've never needed glasses or contacts. I stare at the computer a lot, so I really don't know if this is accutane related. I ha
  12. So as I posted before, I have been continuously shedding hair for 2 months and 10 days now. I'm taking 80 mgs, which is 1.17mg/kg for me. My shedding happened within the first week of treatment, and I haven't heard of anyone else who started shedding so early. I can now see that my hair is less dense, but it isn't severe yet. I feel if I continue with this, my hair will start looking pitiful. My derm assures me that the hairloss is temporary, but I am kind of doubting that. Or at the least it ma
  13. Im 3 months deep into Accutane on 60 mg a day. After getting out the bath today I decided to pull my hair a little and some hair came out?..,,,,,,!!!!??? Then once I dried it I continued to pull my hair slightly and a little more came and again and again not extreme but very slight amounts Is this normal? And if so will it return after I'm off Accutane? more will come if I pull anymore but I'm leaving it now worrying ALL HELP GREATLY APPRECIATED MANY THANKS I'm
  14. Hello - Just a quick study on b5 & the potential (but anecdotally supported) side effect of hair loss. For those of you who have taken b5, at any doseage, in order to combat acne: -What was your doseage/frequency/length of treatment? -Did you experience hair loss/thinning? -Were you taking any other supplements/medications during/shortly before or after your b5 treatment? -Specifically, were you taking something to combat potential hair loss or other side effects, or some oth
  15. Hi there. I'm an 18-year-old male who at the beginning of this year (January time) was prescribed an 8-week course of lymecycline for my moderate acne. This was the first time I had actively looked for medical help for my acne which I have been suffering from since I was 12. After about two weeks of using the drug (1 tablet a day) I began to notice a few more hairs falling when I was in the shower. I would say around 10-15 at first. I know that this is normal for many as we lose around a 100 hai
×